# SDR 95ZZZX1803

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7600 · Engine Controls
- Part: Control Assy
- Part number: 310047503
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL ASSY DEFECTIVE.
